Jump to content
Clubplanet Nightlife Community
Sign in to follow this  
clubkat

Ladies (fem' topic-enter at your own damn risk gents)

Recommended Posts

Spotting instead of having your period could be a problem- it could be a sign of pregnancy. But IDK about in-between. I'm sure it's some kind of bizarre hormonal imbalance. I don't think it's usually anything to worry about, but b/c it can be such an annoyance a lot of women actually go *on* BC because of too much spotting.

It wouldn't hurt to talk to your dr about it. :)

Share this post


Link to post
Share on other sites

smoochies ladies...

this is actually the 1st time its happened so (just as when i first got "the flow" as a wee-kitten) im freaking out :D

Its been a little over 2 weeks since my last cycle....so im not really THAT worried...but (not to get graphic but i will)...i noticed the texture is really liquidy and quite .....

+ its been 3 days now...

maybe this moron should see a doc :doh:...

whatcha' think?

Share this post


Link to post
Share on other sites

babe im sorry. :(

I knew i was really rough on you that night but i thought the wounds would've healed by now.

if you'd like i can send you a tube of vanilla scented ointment ;)

Share this post


Link to post
Share on other sites
Originally posted by clubkat

smoochies ladies...

this is actually the 1st time its happened so (just as when i first got "the flow" as a wee-kitten) im freaking out :D

Its been a little over 2 weeks since my last cycle....so im not really THAT worried...but (not to get graphic but i will)...i noticed the texture is really liquidy and quite .....

+ its been 3 days now...

maybe this moron should see a doc :doh:...

whatcha' think?

Not to scare you, but sometimes when you get pregnant you can spot bleed during implantation. If this is a first for you I would not hesitate to either take a pregnancy test, or make an appointment with your doc.

Good luck!!

Share this post


Link to post
Share on other sites
Originally posted by Reeni

are you on any form of birth control that causes spotting but like everyone else said go see a dr.

like reeni said it might be your birth control... it happens to my friend too

Share this post


Link to post
Share on other sites

Often when a major change is made, you may spot pending on your system...

If you have changed pills/birth control, or a sexual partner/activity.. who knows what physical / mental changes that may have brought this about.. but often it can be a simple as stress or it may be something wrong (i hope not)

If this has NEVER happend before then def. see a doctor..

Also, when eggs get trapped in the tube you may see spotting continously.

DOC~B

"Serving all of your psycho~sexual needs since 1971"

Share this post


Link to post
Share on other sites

Here:

Not Again! Bleeding Between Periods

by Tracee Cornforth

Your period was over just last week and now it's back. Maybe this has been happening regularly the last few months. Maybe it's the first time it has happened to you. Whether it's the first time you have experienced irregular bleeding between periods, or just another month of spotting, metrorrhagia (the medical term for irregular bleeding or spotting between periods) is frustrating and can lead to a lot of worry thinking something is seriously wrong.

What is normal menstruation?

Normal menstrual bleeding lasts about five days, and although it may seem like you are losing a lot more blood, the amount of blood lost during your period is only about two to eight tablespoons. Menstruation occurs on average every 28 days; but, anywhere from 25 to 31 days between periods is considered a normal menstrual cycle.

When should you worry about bleeding?

If you are post-menopausal, or younger than 11 and vaginal bleeding occurs you should consult your physician. It's important to be sure that bleeding is coming from your vagina and not from your rectum or urine. The best time for your doctor to determine the cause of menstrual problems is when bleeding is not active.

What causes bleeding between periods?

Although the cause of irregular bleeding can vary according to individual health situations, some of the more common causes include:

Abortion

Hormonal fluctuations

Beginning or stopping oral contraceptives or estrogens

Low thyroid levels

Stress

IUDs occasionally cause slight spotting

Injury to the vagina from insertion of objects, from malignant cancers, or from vaginal infections

Certain drugs such as anticoagulants

Vaginal dryness

GYN procedures such as CONE biopsy or cervical cauterization

If bleeding is heavy, bed rest may be recommended. Keep a record of the number of pads or tampons that you use so that your physician can determine whether bleeding is abnormally heavy. It's best to avoid taking aspirin because it can prolong bleeding. Whenever you experience irregular bleeding from unknown causes it is wise to call your physician for an appointment, as well as when bleeding occurs after menopause or when other symptoms are present.

When you visit your physician your medical history will be taken and a pelvic exam will be performed. You should be ready to answer certain questions relating to the timing of your irregular bleeding, as well as the quality of bleeding, and other factors and symptoms. Your physician may also do a Pap smear and/or an endometrial biopsy if he feels it is necessary. Some of the questions your physician is likely to ask include:

How long have you experienced bleeding between periods? Does it happen every month or is this the first time? What day during your menstrual cycle does the bleeding begin? How long does it last?

Do you experience menstrual cramps when irregular bleeding occurs? How heavy is the bleeding? How may pads or tampons do you need?

Does anything make bleeding worse? Does anything make it better? Is bleeding worse with increased physical activity? Are you experiencing an increase in stress?

Do you have any other symptoms such as pelvic pain, increased bruising, difficulty swallowing, pain or burning during urination? Is there blood in your bowel movements or urine?

It's also important to advise your physician if you are pregnant or have had a recent miscarriage or abortion. If you have had a D&C, your physician should know this as well. Remember to inform your physician about any prescription or over-the-counter medications (including herbal supplements) that you are taking. The type and size of tampons can sometimes be a helpful clue to help your physician to determine the cause of metrorrhagia. Your physician will also ask you how old your were when you started having periods, if you are sexually active, and whether you have experienced bleeding between periods in the past. If you have experienced any injuries, or had medical or surgical treatments, this is also important to tell your physician.

If you are currently using oral contraceptives your physician should be aware of this: bleeding between periods can sometimes be caused by something as simple as not taking birth control pills at the exact same time each day.

Be prepared to answer these questions when you visit your physician. The treatment your physician prescribes will depend, to a large extent, on your answers to his questions, as well as the findings of your pelvic exam and/or other tests he orders.

Share this post


Link to post
Share on other sites

Did you recently have rough sex? Sometimes if the penis hits the cervix a little too hard/much, you can bleed slightly. Then again, women's bodies love just doing all kinds of wacky shit for no reason just to make us freak out (doesn't it just SUCK?!), so hopefully it's just from stress or something common. I would still see a doctor though just to be safe. Hope everything's ok!

Share this post


Link to post
Share on other sites

It certainly causes strange things to happen with my cycle..I can have 2 periods a month sometimes or none for 2 months...:confused: I take quite a few home pregnancy test just to be sure but when I do talk to my dr. about it they usually blame it on stress..after many expensive test of course :rolleyes:

Since this doesn't happen often and you haven't been checked out by a dr. recently I would def. make an appt. and get it checked out;) Just to be safe!

My 2 cents

Good luck and let us know what the outcome is.

~CB~

Share this post


Link to post
Share on other sites
Originally posted by aenimarulz

Good luck and let us know what the outcome is.

~CB~

Turns out it was just the side effects of some anti-inflammatory shots I’m required to get every month....I just had no clue because this was the 3rd time I had them done, and nothing was wrong before....

~prolonged vaginal bleeding ect. ect.~

Kitty's a-ok....thanx for the responses everyone!

:love:

Share this post


Link to post
Share on other sites
Originally posted by clubkat

Turns out it was just the side effects of some anti-inflammatory shots I’m required to get every month....I just had no clue because this was the 3rd time I had them done, and nothing was wrong before....

~prolonged vaginal bleeding ect. ect.~

Kitty's a-ok....thanx for the responses everyone!

:love:

yay as long as ur A-O-K :aright:

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×